1 Browse Title Index

Browse Title Index

Issue Title
Vol 44, No 2 (2013) A note on essential finite indecomposability and thickness in primary abelian groups Abstract   PDF
Peter V. Danchev, Patrick W. Keef
Vol 36, No 1 (2005) A note on Hadamard type integral inequalities involving several log-convex functions Abstract   PDF
B. G. Pachpatte
Vol 49, No 4 (2018) A note on Lamarle formula in Minkowski $3$-space Abstract   PDF
Ufuk Öztürk, Kazım İlarslan, Esra Betül Koç Öztürk, Emilija Nesovic
Vol 35, No 4 (2004) A note on N-continuum Abstract   PDF
S. Ganguly, S. Jana
Vol 46, No 4 (2015) A note on "oscillation criteria for second-order nonlinear neutral dynamic equations on time scales Abstract   PDF
Hassan Ahmed Hassan Agwa, Ahmed Mohamed Mohamed Khodier, Mahmoud Haman Osman Salm
Vol 35, No 1 (2004) A note on Ostrowski and Gr"uss type discrete inequalities Abstract   PDF
B. G. Pachpatte
Vol 31, No 3 (2000) A note on Simpson's inequality for functions of bounded variation Abstract   PDF
J. Pecaric, S. Varosanec
Vol 39, No 1 (2008) A note on solvability of three-point bound-ary value problems for third-order differential equations with p-Laplacian Abstract   PDF
XingYuan Liu, Yuji Liu
Vol 39, No 2 (2008) A note on Tauberian Theorems for regularly generated sequences Abstract   PDF
˙Ibrah˙im C. anak, Üm˙it Totur
Vol 37, No 1 (2006) A note on the generalized neutral orthogonal group in dimension four Abstract   PDF
Ryad Ghanam
Vol 47, No 3 (2016) A note on the least (normalized) laplacian eighva;ue of signed graphs Abstract   PDF
Hui Shu Li, Hong Hai Li
Vol 37, No 4 (2006) A note on the Lie polynomial $ \mbf{(x+y)^{p}-x^{p}-y^{p}} $ Abstract   PDF
Rongzheng Jiao
37 - 48 of 756 Items << < 1 2 3 4 5 6 7 8 9 10 > >> 

Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax